# SDR AALA202402058371

- Difficulty date: November 16, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 62,797 hours, 26,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1104 Lbl 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU STRUCTURE LEFT HAND TORQUE BOX LOWER ATTACH BRACKET AT BS 1104, LBL 26. REPAIRED ATTACH BRACKET PER SRM 53-80-13 AND EA 349831.
